# SDR UIEA2020010200003

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,883 hours, 21,665 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FIRE SMOKE DETECTOR A2 STATUS LIGHT ILLUMINATED AMBER.( T/S PER FIM 29-16 FT 803, FAULTS CLEARED, SYS TESTS OK AT THIS TIME IAW  AMM 26-16-00.   )
